# SDR SWIA2020060950964

- Difficulty date: May 1, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ATTACHING (CLIP) AFT R/H SIDE OF REAR PRESS BULKHEAD FS 621.00, THAT ATTACHES TO FS 625.00 BY COMMON INTERCOSTAL, AT APROX STR 14R LEVEL, AFT EQUIPMENT BAY.  (C-CHECK) RO 4/27/2020 REMOVED, LOCATED, DRILLED, REPLACED AND RESTORED FINISH ON ATTACHING (CLIP) AFT RT SIDE OF REAR PRESSURE BULKHEAD FS621.00 THAT ATTACHES TO FS625.00 BY COMMON INTERCOSTAL AT APPROX STR 14R LEVEL REF SRM.
